# SDR SWAA2022100551629

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ASSOCIATED LIGHTS FOR M1676 EMERGENCY EXIT LIGHT BATTERY PACK ARE INOP / [01] DOCUMENTATION OF WORK PERFORMED FOR STEP 1 COMPLETE.;[02] VERIFIED STEP 1 COMPLETE.;[03] VERIFIED ALL WORK COMPLETE;[04] VERIFIED FAULT COMPLETE
